Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wait a second? linkadge

Posted by Squiggles on November 7, 2006, at 12:28:12

In reply to Re: wait a second?, posted by linkadge on November 7, 2006, at 11:54:08

> She accidentally doubled her dose, which at the time was like 3000mg The tests indicated that she probably went over, but can't recall the exact blood level. She's accidentally (?) done this a few times. Each time she's just a little less "there".
>
> Linkadge

This is a common problem with many drugs, especially with senior citizens.

It might be a good idea to make sure that she
has a WEEKLY container pill dispenser, and that she fills each day with the exact amount of pills. While doing that, it should be considered an important part of the week, and double-checked.
In nursing homes, this is done for the patient.

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:699922
URL: http://www.dr-bob.org/babble/20061104/msgs/701250.html